Asian Journal of Information Technology

Year: 2005
Volume: 4
Issue: 12
Page No. 1177 - 1179

Studies on Some Fixed Point Theorems in Terms of Metric and Banach Spaces

Authors : Md. Shahjahan Ali and Md.Rezaul Karim

Abstract: In this study we have studied the fixed-point theorem for two, three and Multi-valued Mappings into itself on a metric and Banach spaces.

How to cite this article:

Md. Shahjahan Ali and Md.Rezaul Karim , 2005. Studies on Some Fixed Point Theorems in Terms of Metric and Banach Spaces. Asian Journal of Information Technology, 4: 1177-1179.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved